Exceptional collections on some fake quadrics

Kyoung Seog Lee, Timofey Shabalin

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


We construct exceptional collections of maximal length on four families of surfaces of general type with pg = q = 0 which are isogenous to a product of curves. From these constructions we obtain new examples of quasiphantom categories as their orthogonal complements.

Original languageEnglish (US)
Pages (from-to)2299-2313
Number of pages15
JournalProceedings of the American Mathematical Society
Issue number6
StatePublished - 2018
Externally publishedYes


  • Derived category
  • Exceptional sequence
  • Quasiphantom category
  • Surfaces isogenous to a higher product
  • Surfaces of general type

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics


Dive into the research topics of 'Exceptional collections on some fake quadrics'. Together they form a unique fingerprint.

Cite this